# SDR CALA2025090508503

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000214
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN AND DRAG FITTING. A CRACK INDICATION NOTED AT HOLE NR 2 IN BOTH LAYERS. ACCOMPLISHED A REPAIR IAW ECRA 5720-03563 AND EA 757-572-13-A4083 WITH NO DEVIATIONS.
